# SDR SWAA2025111929796

- Difficulty date: October 29, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD SERVICE DOOR.  REPAIRED THE CENTER SCUFF PLATE FWD SERVICE DOOR IAW SRM 53-10-15-2R-2 REPAIR 2. PARAGRAPH 4. B; FIGURE 203. REFER TO BAC 5975.
